Alert archive / Minnesota / Special Weather Statements in 2013

Special Weather Statement, NWS Duluth, MN

June 27, 2013Cass County, Minnesota

NWS Duluth, MN issued this special weather statement at Jun 27, 2013, 1:07 AM CDT for Cass County, Minnesota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2013, 1:07 AM CDT (06:07 UTC)
Expired
Jun 27, 2013, 1:30 AM CDT
In force
23 min
Issued by
NWS Duluth, MN

County Cass County, MN

The radar

The Duluth radar (KDLH), 184 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 6.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1186 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1186 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

116 
WWUS83 KDLH 270607
SPSDLH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
107 AM CDT THU JUN 27 2013

MNZ025-033-270630-
NORTH CASS-SOUTH CASS-
107 AM CDT THU JUN 27 2013

...HEAVY THUNDERSTORM ENTERING CASS COUNTY...

AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF WALKER...MOVING EAST AT 35 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  TEN MILE LAKE...      WALKER...             PHEASANT LAKE...
  HACKENSACK...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4711 9467 4717 9467 4717 9465 4715 9436
      4678 9449 4687 9467 4688 9467 4710 9468

$$

KK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jun 27, 12:40 AM CDT, 27 minutes earlier.

Area forecast discussion, Jun 27, 12:40 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1240 AM CDT THU JUN 27 2013

.AVIATION...06Z TAF ISSUANCE...
SEVERAL CLUSTERS OF RW/TRW POSSIBLE FIRST FEW HRS OF FCST NEAR
KDLH/KHIB/KHYR TERMINALS OTHERWISE BR/FG EXPECTED UNTIL EARLY
MORNING AROUND KDLH AND KHYR. GUSTY WINDS WILL INCREASE BY LATE
MORNING THURSDAY AS UNIDIRECTIONAL FLOW IN MIXING LAYER ALLOWS
MOMENTUM TRANSPORT FROM UPPER END OF MIXING LAYER. CLOUDS SHOULD
INCREASE RAPIDLY LATE MORNING AND EARLY AFTERNOON WITH SCATTERED
TO WIDESPREAD TSRA DEVELOPING..MAIN EFFECTS MAINLY NEAR
KINL/KHIB/KDLH/KHYR.

&&

.PREV DISCUSSION... /ISSUED 639 PM CDT WED JUN 26 2013/

AVIATION...00Z TAF ISSUANCE...

PREVAILING VFR EXPECTED AT ALL TERMINALS THROUGH THE PERIOD. ADDITIONAL
STRAY SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE THOUGH THE
EVENING ACROSS NORTHEAST MINNESOTA AS A SECONDARY UPPER SYSTEM
MOVES INTO THE CWA BEHIND THE SFC FRONTAL SYSTEM. MANY SITES
RECEIVED SOME RAIN TODAY SO WILL ASSESS BR/FG POTENTIAL MORE
CLOSELY IN NEXT FCST. MAY NEED TO AMEND CURRENT FCSTS BY MID
EVENING IF RW/TRW COVERAGE INCREASES MORE THAN CURRENTLY
PREDICTED.

PREV DISCUSSION... /ISSUED 530 PM CDT WED JUN 26 2013/

UPDATE...
HAVE ADJUSTED EVENING POPS ACROSS THE MINNESOTA ARROWHEAD REGION
WHERE CURRENT RADAR IMAGERY IS SHOWING ONLY A FEW SMALL SHOWERS
ALONG THE FRONTAL BOUNDARY. LATEST HIGH RES MODELS ARE SHOWING THE
MN ZONES STAY DRY THROUGH THE EARLY EVENING...WITH ADDITIONAL
SHOWERS AND AN ISOLATED STORM THROUGH THE LATE EVENING INTO THE
EARLY MORNING HOURS.

PREV DISCUSSION... /ISSUED 314 PM CDT WED JUN 26 2013/

SHORT TERM.../THROUGH THURSDAY/

THE PRIMARY CONCERN IS THE THREAT OF STRONG TO SEVERE
THUNDERSTORMS THIS AFTERNOON AS A LINE OF SHOWERS AND
THUNDERSTORMS GRADUALLY MOVING ACROSS THE EASTERN FORECAST AREA
AHEAD OF A TROUGH BOUNDARY MOVING THROUGH THE WESTERN FORECAST
AREA. THE STORMS SEEM TO BE MOVING JUST AHEAD OF THE AXIS OF
MAXIMUM MID LEVEL MOISTURE. THE LINE OF STORMS HAS BEEN GRADUALLY
MOVING EAST...RESULTING IN STORMS WITH HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS. THERE IS A SMALL THREAT OF SEVERE STORMS
ACROSS NW WISCONSIN THROUGH THIS AFTERNOON UNTIL THE LINE OF
STORMS EXITS. THIS IS BECAUSE OF AMPLE INSTABILITY OF ABOUT 2000
TO 4000 J/KG OF MOST UNSTABLE CAPE ACCORDING TO THE SPC
MESOANALYSIS. HOWEVER...THE LACK OF BULK WIND SHEAR IS LIMITING
THE THREAT OF ORGANIZATION TO THE STORMS...AND THEREFORE LIMITING
THE THREAT OF SEVERE WEATHER. WE NEED TO CONTINUE TO MONITOR THIS
LINE OF STORMS CLOSELY...BUT IT LOOKS LIKE IT MAY EXIT NW
WISCONSIN WITH NO SEVERE WEATHER.

THROUGH TONIGHT...THERE WILL BE A LOW CHANCE OF ADDITIONAL SHOWERS
AND STORMS ACROSS THE NORTHLAND IN THE WAKE OF A PASSING TROUGH OF
LOW PRESSURE CURRENTLY IN THE WESTERN/CENTRAL FORECAST AREA.
ALSO...THE MODELS ARE SUGGESTING THE SHORTWAVE NEAR THE
MANITOBA/ND BORDER COULD CAUSE A FEW SHOWERS AND STORMS WHEN IT
MOVES INTO THE WESTERN FORECAST AREA THIS EVENING. OVERNIGHT LOW
TEMPERATURES SHOULD BE IN THE MID 50S TO LOW 60S.

THURSDAY...THE TROUGH BOUNDARY IS GOING TO STALL ACROSS WESTERN
ONTARIO AND EAST OF LAKE SUPERIOR. GUSTY WNW WINDS WILL DEVELOP BY
THE AFTERNOON...AND THE MIXING AND HEATING WILL PROBABLY DEVELOP
SOME SHOWERS AND THUNDERSTORMS ACROSS THE NORTHLAND BY THE
AFTERNOON. THE BEST CHANCES OF PCPN WILL BE ACROSS THE MINNESOTA
ARROWHEAD AND PARTS OF NW WISCONSIN. THE NAM12 IS INDICATING THE
POTENTIAL FOR 500 TO 2000 J/KG OF CAPE...BUT OVERALL WIND SHEAR
WILL WEAK TO MARGINAL FOR THE THREAT OF STRONG TO SEVERE STORMS.
THERE IS A SLIGHT CHANCE OF SEVERE STORMS ACROSS THE FAR SE
FORECAST AREA...NEAR PRICE COUNTY IN NW WISCONSIN...WHERE THE CAPE
AND WIND SHEAR WILL BE THE HIGHEST. I INCREASED THE HIGH
TEMPERATURES BASED ON THE LATEST BLEND OF MODELS AND MOS. HIGH
TEMPERATURES SHOULD BE IN THE UPPER 70S TO LOWER 80S.

LONG TERM.../THURSDAY NIGHT - TUESDAY/

MAIN FOCUS IN LONG TERM IS ON H50 VORT WITH CLOSED LOW THAT
CENTERS OVER THE MINNESOTA ARROWHEAD/WESTERN LAKE SUPERIOR
REGION THURSDAY NIGHT THROUGH FRIDAY NIGHT. HAVE INCREASED POPS
ACROSS THE ERN ZONES TO ACCOUNT FOR THIS AS MODELS HAVE BEEN
SHOWING GOOD RUN TO RUN CONSISTENCY. THERE IS MORE UNCERTAINTY IN
THE WESTERN ZONES...INCLUDING THE INL TO BRD AREA...DUE TO MODEL
DIFFERENCES IN HOW FAR WEST THE PRECIP SHIELD WILL ADVANCE AS THE
VORT ROTATES AROUND THE LOW THROUGH SATURDAY. AS THE LOW DEPARTS
LATE SAT/INTO SUNDAY...MUCH DRIER AIR WILL FILTER INTO THE
NORTHLAND FROM ONTARIO.

LONG WAVE RIDGING BUILDS OVER THE WESTERN CONUS/ROCKIES INTO NEXT
WEEK. THIS WILL PLACE THE GREAT LAKES REGION IN A NORTHWEST FLOW
WITH CHANCES FOR FAST MOVING WEAK SHORT WAVES TO BRING CHANCES FOR
SHOWERS AND THUNDERSTORMS. HOWEVER...THE TRACK AND TIMING OF THESE
SMALL-SCALE WAVES ARE DIFFICULT TO PIN DOWN SO HAVE KEPT EXTENDED
MAINLY DRY AT THIS TIME.

&&

.POINT TEMPS/POPS...
DLH  82  57  74  58 /  30  10  50  40
INL  78  58  72  57 /  60  20  50  50
BRD  83  60  78  61 /  10  10  30  30
HYR  83  57  76  57 /  50  10  50  50
ASX  80  56  71  55 /  50  20  70  50

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

AVIATION...MILLER
Hazardous weather outlook, Jun 26, 9:03 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
903 PM CDT WED JUN 26 2013

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-271130-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
903 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL AFFECT PARTS OF NORTHEAST MINNESOTA THIS
EVENING...MAINLY NORTHWEST OF THE TWIN PORTS. SOME STORMS COULD BE
STRONG OR SEVERE WITH HEAVY RAIN...LARGE HAIL...AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

UNSETTLED WEATHER WILL KEEP SMALL CHANCES FOR THUNDERSTORMS IN
THE FORECAST THROUGH MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LSZ121-140>148-271130-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
903 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

PATCHY FOG IS POSSIBLE OVER WESTERN LAKE SUPERIOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

UNSETTLED WEATHER WILL KEEP SMALL CHANCES FOR THUNDERSTORMS IN
THE FORECAST THROUGH MUCH OF THE WEEK.

CANNON

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 26, 9:59 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
959 PM CDT WED JUN 26 2013

MNZ018-026-270330-
NORTH ITASCA-SOUTH ITASCA-
959 PM CDT WED JUN 26 2013

...STORMS MOVING TOWARDS PENGILLY...

AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
WABANA LAKE TO WABANA LAKE TO MOOSE LAKE...MOVING SOUTHEAST AT 35
MPH.

THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...

* THUNDERSTORMS WILL BE NEAR...
  NASHWAUK AND TACONITE BY 1010 PM...
  HILL ANNEX MINE STATE PARK AND PENGILLY BY 1015 PM...
  BOVEY BY 1020 PM...
  GOODLAND BY 1030 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4745 9379 4745 9357 4751 9337 4735 9307
      4715 9307 4715 9308 4718 9338
Special weather statement, Jun 26, 10:17 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1017 PM CDT WED JUN 26 2013

MNZ018-019-026-270330-
CENTRAL ST. LOUIS-NORTH ITASCA-SOUTH ITASCA-
1017 PM CDT WED JUN 26 2013

...STRONG STORM OVER NORTHERN ITASCA COUNTY...

AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GUNN LAKE...MOVING SOUTHEAST AT 40 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  RURAL ITASCA COUNTY AT 1030 PM

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4747 9297 4729 9312 4754 9377 4770 9359
Special weather statement, Jun 26, 10:38 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1038 PM CDT WED JUN 26 2013

MNZ018-019-026-035-270400-
CENTRAL ST. LOUIS-NORTH ITASCA-NORTHERN AITKIN-SOUTH ITASCA-
1038 PM CDT WED JUN 26 2013

...STRONG THUNDERSTORMS OVER EASTERN ITASCA COUNTY...

AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BALSAM LAKE...MOVING SOUTHEAST AT 30 MPH.
ANOTHER THUNDERSTORM WAS LOCATED 10 MILES EAST OF GRAND RAPIDS.

THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  COLERAINE...          TACONITE...           BOVEY...
  HILL ANNEX MINE STATE PARK...               PENGILLY...
  NASHWAUK...           MARBLE...             KEEWATIN...
  CALUMET...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4746 9306 4692 9309 4744 9370 4763 9350

KK
Special weather statement, Jun 26, 11:01 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1101 PM CDT WED JUN 26 2013

MNZ019-026-035-037-270415-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN AITKIN-SOUTH
ITASCA-
1101 PM CDT WED JUN 26 2013

...STRONG THUNDERSTORM OVER SOUTHEASTERN ITASCA COUNTY...

AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GOODLAND...MOVING SOUTHEAST AT 40 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  ISLAND...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4708 9275 4686 9302 4709 9328 4726 9309

KK
Special weather statement, Jun 26, 11:16 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1116 PM CDT WED JUN 26 2013

MNZ019-026-035-037-270430-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN AITKIN-SOUTH
ITASCA-
1116 PM CDT WED JUN 26 2013

...STRONG THUNDERSTORM OVER SOUTHWESTERN ST. LOUIS COUNTY...

AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF ISLAND...MOVING SOUTHEAST AT 30
MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  ISLAND...             GOWAN...              FLOODWOOD...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4702 9256 4675 9288 4703 9319 4717 9301

KK
Special weather statement, Jun 27, 1:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
107 AM CDT THU JUN 27 2013

MNZ025-033-270630-
NORTH CASS-SOUTH CASS-
107 AM CDT THU JUN 27 2013

...HEAVY THUNDERSTORM ENTERING CASS COUNTY...

AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF WALKER...MOVING EAST AT 35 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  TEN MILE LAKE...      WALKER...             PHEASANT LAKE...
  HACKENSACK...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4711 9467 4717 9467 4717 9465 4715 9436
      4678 9449 4687 9467 4688 9467 4710 9468

KK

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:46 PM CDTSpecial Weather StatementDLHKoochiching14 min
Jun 26, 7:58 PM CDTSpecial Weather StatementDLHKoochiching17 min
Jun 26, 8:01 PM CDTSpecial Weather StatementDLHKoochiching14 min
Jun 26, 8:15 PM CDTSpecial Weather StatementDLHKoochiching15 min
Jun 26, 8:18 PM CDTSpecial Weather StatementDLHKoochiching12 min
Jun 26, 8:32 PM CDTSpecial Weather StatementDLHItasca13 min
Jun 26, 8:40 PM CDTSevere Thunderstorm WarningDLHItasca, Koochiching50 min
Jun 26, 8:51 PM CDTSpecial Weather StatementDLHKoochiching24 min
Jun 26, 9:15 PM CDTSpecial Weather StatementDLHKoochiching15 min
Jun 26, 9:28 PM CDTSevere Thunderstorm WarningDLHItasca32 min
Jun 26, 9:43 PM CDTSpecial Weather StatementDLHKoochiching32 min
Jun 26, 9:59 PM CDTSpecial Weather StatementDLHItasca31 min
Jun 26, 10:17 PM CDTSpecial Weather StatementDLHItasca13 min
Jun 26, 10:38 PM CDTSpecial Weather StatementDLHItasca22 min
Jun 26, 11:01 PM CDTSpecial Weather StatementDLH14 min
Jun 26, 11:16 PM CDTSpecial Weather StatementDLHCarlton14 min
Jun 27, 1:31 AM CDTSpecial Weather StatementDLHCass14 min
Jun 27, 1:46 AM CDTSpecial Weather StatementDLHCass14 min
Jun 27, 2:01 AM CDTSpecial Weather StatementDLHCass19 min
Jun 27, 2:09 AM CDTSpecial Weather StatementDLHItasca21 min
Jun 27, 2:30 AM CDTSpecial Weather StatementDLHItasca15 min
Jun 27, 2:48 AM CDTSpecial Weather StatementDLHItasca27 min
Jun 27, 3:17 AM CDTSpecial Weather StatementDLHItasca18 min
Jun 27, 3:54 AM CDTSpecial Weather StatementDLHSaint Louis21 min
Jun 27, 4:00 AM CDTSpecial Weather StatementDLHCarlton15 min
Jun 27, 4:22 AM CDTSpecial Weather StatementDLHSaint Louis23 min
Jun 27, 4:25 AM CDTSpecial Weather StatementDLHCarlton20 min
Jun 27, 4:50 AM CDTSpecial Weather StatementDLHLake25 min
Jun 27, 5:07 AM CDTSpecial Marine WarningDLH23 min
Jun 27, 5:10 AM CDTSpecial Weather StatementDLHLake20 min
Jun 27, 5:30 AM CDTSpecial Marine WarningDLH45 min
Jun 27, 12:19 PM CDTSpecial Weather StatementDLHCook, Lake, Saint Louis41 min
Jun 27, 1:09 PM CDTSpecial Weather StatementDLHLake36 min
Jun 27, 1:46 PM CDTSpecial Weather StatementDLHCook, Lake, Saint Louis59 min
Jun 27, 3:23 PM CDTSpecial Weather StatementDLHLake, Saint Louis52 min
Jun 27, 3:55 PM CDTSpecial Weather StatementDLHCook50 min
Jun 27, 5:56 PM CDTSpecial Weather StatementDLHLake19 min
Jun 27, 6:19 PM CDTSpecial Weather StatementDLHAitkin56 min
Jun 27, 6:29 PM CDTSpecial Weather StatementDLHCarlton46 min
Jun 27, 6:00 AM CDTSpecial Weather StatementDLHBayfield30 min
Jun 27, 6:27 AM CDTSpecial Weather StatementDLHAshland18 min
Jun 27, 12:32 PM CDTSpecial Weather StatementDLHIron13 min
Jun 27, 12:42 PM CDTSpecial Weather StatementDLHIron48 min
Jun 27, 2:52 PM CDTSpecial Weather StatementDLHAshland23 min
Jun 27, 4:00 PM CDTSpecial Weather StatementDLHAshland45 min
Jun 27, 4:20 PM CDTSpecial Weather StatementDLHIron55 min
Jun 27, 4:51 PM CDTSpecial Weather StatementDLHPrice24 min
Jun 27, 5:16 PM CDTSpecial Weather StatementDLHIron44 min
Jun 27, 6:07 PM CDTSpecial Weather StatementDLHPrice38 min

Nearby

Special Weather Statements in Minnesota, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.